Avatar universal
Gallbladder pain
Has anyone had an issue of gallbladder pain during detox? I am on day 3.  I have a pain under my right breast  starting every afternoon lasting until morning. This has been go n on for about a month. I have been tapering from 20trams a day
Cancel
5 Answers
Page 1 of 1
1235186 tn?1339127464
hello and welcome to the forum.
how do you know it is your gallbladder? your liver is also in that area.
you have been taking  an extreme amount of acetaminophen per day.
please go get bloodwork done to check your liver.
i had my gallbladder removed in february. i had gallstones and an inflammed gallbladder. it hurt like all hell.
extreme double over pain, bring you to your knees pain.
a ultrasound can show if you have stones or if is inflammed
i hope and pray you feel better.
debbie
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Hi there---
So sorry you are having stomach pains on top of everything else. Here's a little info:
the gallbladder is literally a bladder (holding tank) for bile which is produced in the liver, and which breaks down fats in the stomach after a meal. Stones can form in the gallbladder for a variety of reasons; when there is a stone blocking the duct connecting the gallbladder to the stomach, people get really bad pains in their right upper quadrant (around and just under the front right side of your ribcage), and often in their right shoulder (that's called "referred pain"), in addition to nausea and vomiting. Here's the key: usually, the pains come after a fatty meal--within 1 to 1 1/2 hours. Monitor yourself and see if your symptoms fit the description. If so, you need to get to a doctor soon. Until then, go on as close to a totally fat-free diet as you can--usually this helps a lot with the symptoms. I wish you the best of luck with getting---and staying---clean! Post again soon and tell us what's going on.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
1200450 tn?1317500467
could be your pancreas. Long term use of pain pills can cause pancreatitis. I would def go see and doctor and get a CAT scan. No one here can diagnose you not even on the doctor forum because they would have to have a CAT scan and blood work to know for sure.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
I am now on day four. I am hoping the pain is due to muscle cramping
I still feel yuk but I have managed to go get a pedicure
And pick up a few groceries. I am go n through this all alone
No one knows my about my addiction. I have been taking
Clonidine to help with withdrawals.  I don't have but
3days worth left. I am scared to go without the Clonidine
I hope to start feeling better soon. Any comments
Or suggestions would be great.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
1200450 tn?1317500467
Dem, I know how scary this is. I am on day 4 too. Have you bought the things on the thomas recipe? The vitamins. They have been helping me a ton.

I know that tramadol can be a different type of detox than regular opiates. If your symptoms get worse you should go back to the doctor. And if you need someone to talk to you can PM me any time.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
Top Addiction Answerers
495284 tn?1333897642
Blank
dominosarah
City of Dominatrix, MN
4522800 tn?1459192030
Blank
VICourageous
ID
406584 tn?1399591666
Blank
10356
Avatar m tn
Blank
gnarly_1
phoenix, AZ
7163794 tn?1457370413
Blank
motye51
New Orleans, LA
Avatar f tn
Blank
jifmoc
los angeles, CA